Lymphoma is a very uncommon effect of Remicade and most often occurs in prople who are also taking Imuran (Azathioprine) or 6-MP. The most common reaction is a mild tiredness following the infusion. I'm sure they will be observing your mom closely for any adverse effects.
Many of us find we have no increase in infections after starting Remicade. As always, practice good hand washing and skin care, and report any signs of infection to your doctor.
I'm sure your mother's age may have some effect on how she responds to Remicade, but I don't know in what way. She is lucky, though, to have a doctor who is willing to treat her condition this aggressively in order to improve her quality of life!
Moderate to severe left-sided UC diagnosed 2001.
Flared for 5 years, finally in remission with Remicade since March 2006.
Avascular necrosis in both shoulders is my "forever" gift from steroids.
Colazal, Remicade, Nature's Way Primadophilus Reuteri.
"My life is an ongoing medical adventure"
Currently it is Friday, December 14, 2018 9:10 PM (GMT -7)
There are a total of 3,027,482 posts in 331,106 threads.View Active Topics